MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; REGULATOR,MINI,0-15LPM,870 CGA

Medline Industries, LP MEDLINE; REGULATOR,MINI,0-15LPM,870 CGA
Catalog Number HCS8715MA
Medical Device Problem Codes Gas/Air Leak (2946); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This summary report covers malfunction events that occurred between january 1 and march 31, 2024.This vmsr summarizes one malfunction event involving 30 medline oxygen regulators (catalog number hcs8715ma).The account reported that the units appeared to be leaking from the flow adjustment dial.Evaluation of the returned devices found oxygen escaping from multiple units; two units were confirmed to leak from the flow dial, eight units exhibited a rattling sound, some units did not leak during testing, and some units could not be fully tested because components were missing.Patient demographic information was not available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents one malfunction event that medline became aware of during q1 2024.Associated serial numbers: 20102000302, 20101000311, 20101000061, 20111002835, 20111006123, 20101000316, 20121000678, 21041002532, 20111002837, 21041002531, 20101011324, 20121000311, 21031002829, 20101011325, 21041010434, 21031002832, 21031002764, 20101011340, 21041010207, 20051000045, 20101000318, 21041015288, 20041000172, 21041002535, 20101000312, 20101011339, 21041002529, 21041015293, 21041002534, and 21041015614.Associated di: 10080196193905.No lot number was available.One malfunction event involving 30 devices is summarized in this report.Thirty devices were returned to the manufacturer and evaluated.The device model is labeled for single use; accordingly, all 30 returned devices were associated with a single-use labeled model.No devices were identified as reprocessed.Most units arrived in used condition, but the complaint record did not establish a device-level count of units that had been reused.The account reported that medline oxygen regulators, catalog number hcs8715ma, appeared to be leaking from the flow adjustment dial.Medline quality received all 30 units without the original packaging and performed visual inspection and functional testing.Seven units arrived in good condition and the remaining units arrived in used condition.The inspection identified worn, slightly worn, missing, or intact washers; wear and debris around several yokes; and missing components that prevented complete testing of some units.Eight units had a rattling sound before testing.The samples were attached to an oxygen tank and the tank was turned on.Oxygen could be heard escaping from multiple units; of the leaking units, two were confirmed to leak from the flow dial.Several units did not leak during testing, and three units could not be fully tested because a flow dial or t-handles were missing.Based on the sample evaluation, the issue for several units most likely resulted from an outside source during use or storage, including improper regulator maintenance.The root cause of the rattling units could not be established.One unit that arrived in good condition with an intact washer and leaked was considered possibly related to a vendor manufacturing-process issue.The division advises changing the brass washer each time the regulator is placed on an oxygen tank; the instructions for use state, "replace sealing washer after each use." the complaint was provided to the manufacturing facility for further evaluation of the rattling units, and the quality team will monitor the issue for trends.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
REGULATOR,MINI,0-15LPM,870 CGA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50842598
Report Number1417592-2026-46579
Device Sequence Number9957606
Product Code CAN
UDI-Device Identifier10080196193905
UDI-Public10080196193905
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized30
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS8715MA
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown